skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

$${\mathcal{F}}$$ -stability of self-similar solutions to harmonic map heat flow

Zhang, Yongbing

Calculus of Variations and Partial Differential Equations, 2012, Vol.45(3), pp.347-366 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

A variational problem related to conformal maps

Nakauchi, Nobumitsu

Osaka J. Math. 48, no. 3 (2011), 719-741 [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

A relation between height, area, and volume for compact constant mean curvature surfaces in M<sup>2</sup> x R

Leandro, Claudemir ; Rosenberg, Harold

Michigan Math. J. 61, iss. 1 (2012), 123-131 [Periódico revisado por pares]

University of Michigan, Department of Mathematics

Texto completo disponível

4
Material Type:
Artigo
Adicionar ao Meu Espaço

On Eells-Sampson’s existence theorem for harmonic maps via exponentially harmonic maps

Omori, Toshiaki

Nagoya Math. J. 201 (2011), 133-146 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Finite time blowup of the n -harmonic flow on n -manifolds

Cheung, Leslie ; Hong, Min-Chun

Calculus of Variations and Partial Differential Equations, 2018, Vol.57(1), pp.1-24 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

A note on the nonexistence of quasi-harmonic spheres

Li, Jiayu ; Sun, Linlin

Calculus of Variations and Partial Differential Equations, 2016, Vol.55(6), pp.1-13 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Coarse regularity of solutions to a nonlinear sigma-model with  $$L^p$$ L p  gravitino

Jost, Jürgen ; Wu, Ruijun ; Zhu, Miaomiao

Calculus of Variations and Partial Differential Equations, 2017, Vol.56(6), pp.1-17 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

The classification of Hamiltonian stationary Lagrangian tori in $${{\mathbb {CP}}^2}$$ by their spectral data

Hunter, Richard ; McIntosh, Ian

Manuscripta Mathematica, 2011, Vol.135(3), pp.437-468 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Harmonic maps between 3-dimensional hyperbolic spaces

Markovic, Vladimir

Inventiones mathematicae, 2015, Vol.199(3), pp.921-951 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

No neck for Dirac-harmonic maps

Liu, Lei

Calculus of Variations and Partial Differential Equations, 2015, Vol.52(1), pp.1-15 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (222)

Data de Publicação 

De até
  1. Antes de2001  (24)
  2. 2001Até2004  (26)
  3. 2005Até2008  (78)
  4. 2009Até2013  (163)
  5. Após 2013  (216)
  6. Mais opções open sub menu

Idioma 

  1. Inglês  (230)
  2. Japonês  (19)
  3. Chinês  (1)
  4. Alemão  (1)
  5. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Gudmundsson, Sigmundur
  2. Urakawa, Hajime
  3. Neagu, Mircea
  4. Maeta, Shun
  5. Jost, Jürgen

Buscando em bases de dados remotas. Favor aguardar.